# SDR 2008UALA02249

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 37,109 hours, 4,681 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 5A INOP.  RESPLICED EEL CABLE. OP CK NORMAL.
